I was used some tablets to increase my pennies as per doctors suggestions, but now my pennies is not responding even I am participating in sex. Please give me a suggestion how rectify it
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. Can you specify what medications you were using and what was the frequency and also who was the doctir who prescribed you those? Without these details we wont be able to help you out properly. Best regards. Dr. Anil kumar jain. Bangalore.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.